Absolute continuity and hyponormal operatorsReportar como inadecuado

Absolute continuity and hyponormal operators - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 4 1981, Issue 2, Pages 321-335

Department of Mathematics, Purdue University, West Lafayette, Indiana 47907, USA

Received 18 July 1980

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Let T be a completely hyponormal operator, with the rectangular representation T=A+iB, on a separable Hilbert space. If 0 is not an eigenvalue of T* then T also has a polar factorization T=UP, with U unitary. It is known that A,B and U are all absolutely continuous operators. Conversely, given an arbitrary absolutely continuous selfadjoint A or unitary U, it is shown that there exists a corresponding completely hyponormal operator as above. It is then shown that these ideas can be used to establish certain known absolute continuity properties of various unitary operators by an appeal to a lemma in which, in one interpretation, a given unitary operator is regarded as a polar factor of some completely hyponormal operator. The unitary operators in question are chosen from a number of sources: the F. and M. Riesz theorem, dissipative and certain mixing transformations in ergodic theory, unitary dilation theory, and minimal normal extensions of subnormal contractions.

Autor: C. R. Putnam

Fuente: https://www.hindawi.com/


Documentos relacionados